# SDR USAA2010022390432

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 31,244 hours, 11,222 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: D5528000100500
- Part serial: CG5138
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - WATER INGRESSION ON RIGHT ELEVATOR AT SEVERAL AREAS FROM 29 TO 90 INCHES FROM INBOARD END & 28 TO 9 INCHES FROM ELEVATOR TRAILING EDGE.  REPLACED RIGHT ELEVATOR IAW A321 AMM 27-34-41.
